Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Have a white granual discharge coming from clitoral hood. Diagnosed with yeast infection. What should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I have a white granual discharge coming from clitoral hood addition to the white very granules from the vaginal area unfortunately they were not there when I went to my doctor and she checked for a yeast infection. However the urologist found white blood cells in my urine but no bacteria
I also am very fatigued is this is been going on for a couple of months now on off but as soon as I'm off any of the over the counter It comes back I am currently using tea tree oil suppositories and
And bathing in pple cider cider vinegar. Also I went to the dermatologist because I had a spontaneous mole growth on my chest which he took off and since then I've been having terrible itching Over my chest area. He also gave me ketaconozole shampoo l for my scalp because I developed dandruff what she said could lead to fungus. Does this sound like CO to you? And recently my right eye has become to itch a little bit. I reiterate again that the discharge is not like cottage cheese it is small white granulosa probably The size is like a sand grain white.
Posted Fri, 30 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The white granular discharge from your clitoris is likely to be due to a fungal infection. Over the counter treatments often cause an incomplete treatment causing the recurrence.
A common reason of recurrent infections is simultaneous improper treatment of the partner which keeps on reinfecting the female partner repeatedly.
A vaginal swab culture sensitivity will be helpful in determining the antibiotic which will be most suitable for your infection.
Itching on the chest wall is due to the scarring in the area after removal of the mole. It s likely to subside in next 2-3 weeks.
The itching in the eye with discharge could be due to an allergic conjunctivitis. It needs a direct examination for proper diagnosis.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Have a white granual discharge coming from clitoral hood. Diagnosed with yeast infection. What should be done? 34 minutes later
thank you Doc but i still have questions re is the white blood cell finiding in my urinalysis due to the fungal infection -they are doing a TB culture on the sample and made me have a kidney ultrasound last Tuesday, yet no one has called me so does this mean it was negative??? thanks again!
Answered by Dr. Rakhi Tayal 13 minutes later
Thanks for writing again.
The presence of white blood cells in the urine is suggestive of a urinary infection. It is not likely to be due to a fungal infection but a urine culture will help in confirmation of diagnosis.
Since no one has called after the tests, the investigations that you had are likely to be normal.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor